research centers


Search results: Found 3

Listing 1 - 3 of 3
Sort by

Article
On the(G.n)_ Tupled fixed point theorems in fuzzy metric spacea
حول نظريات النقطة الصامدة الثلاثية نوع (G.n) في فضاءات مترية ضبابية

Author: Zena Hussein Maibed زينة حسين معيبد
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2018 Volume: 10 Issue: 2 Pages: 15-25 Math
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

The porpose of this paper is to introduce a new concepts of (G.n)- tupled fixed point and (G.n)- tupled coincidence point. And, to study the existence of tupled fixed (coincidence) point for any type of mappings. We will also establish some convergence theorems to a unique (G.n) – tupled fixed (coincidence ) point in the complete fuzzy metric spaces.

الهدف من هذا البحث هو لتقديم مفهومين جديدين هما النقطة الصامدة الثلاثية والنقطة المتطابقة الثلاثية نوع(G.n) ولدراسة الوجود للنقطة الصامدة (المتطابقة) الثلاثية لاي نوع من التطبيقات .ايضا سننشئ نظريات التقارب الى نقطة صامدة (متطابقة) ثلاثية نوع (G.n)وحيدة في الفضاءات المترية الضبابية الكاملة .


Article
On Fuzzy Measure on Fuzzy sets
حول القياس الضبابي على المجموعات الضبابية

Authors: Karrar S. Hamzah كرار سعد حمزة --- Noori F. Al-Mayahi نوري فرحان المياحي
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2017 Volume: 9 Issue: 2 Pages: 7-12 Math
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In this paper, we study the fuzzy measure on fuzzy sets and prove some new properties.Keywords: Fuzzy measure, semi continuous fuzzy measure, null additive fuzzy measure, fuzzy measure accountably weakly null-additive fuzzy measure.

في هذا البحث, سندرس القياس الضبابي على مجموعات ضبابية ونبرهن بعض الخصائص الجديدة.


Article
ON SN-SPACES
حول الفضاءات من النوع SN

Authors: Abdul-Rahman H. Majeed عبد الرحمن حميد مجيد --- Jalal H. Hussein AL-Bayati جلال حاتم حسين
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2016 Volume: 57 Issue: 3B Pages: 2076-2078
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

The aim of this paper is to introduce and study the concept of SN-spaces via the notation of simply-open sets as well as to investigate their relationship to other topological spaces and give some of its properties.

يهدف هذا البحث الى تقديم ودراسة مفهوم الفضاءات من النوع SN من خلال استخدام المجموعات المفتوحة ببساطة كما يقدم هذا البحث بعض العلاقات بيت هذا النوع من الفضاءات وبعض الانواع الاخرى من الفضاءات التبولوجية بالاضافة الى اعطاء بعض الخواص للفضاءات من النوع SN وتقديم بعض تطبيقاته على انواع معينة من الدوال المستمرة.

Listing 1 - 3 of 3
Sort by
Narrow your search

Resource type

article (3)


Language

English (3)


Year
From To Submit

2018 (1)

2017 (1)

2016 (1)